# SDR ABXA9800040

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- System (JASC): 3440 · Independent Position Determining System
- Part: Mfd
- Part number: 36143091006
- Condition: Malfunction
- Location: Cockpit
- Part time: 235 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT BURNING ODOR WAS REPORTED BY CREW DURING FLIGHT AND ON GROUND.  PROBLEM WAS DETERMINED TO BE MULTI-FUNCTION DISPLAY (MFD).  REPLACED DISPLAY UNIT IAW DC8 MM 34-20, OPS CHECKED GOOD.
